Every time I have to get a MRI with contrast, it makes me nauseated, has anyone experience this before? If so, how can you reduce the nausea?

tags: MRI nausea

posted 12 months ago by A MyMSTeam User

I'd make sure to tell the radiologist and your neuro.

posted 12 months ago

useful?

My neurologist is aware of it, he says that it is a side effect.

posted 12 months ago

useful?

@GodsProperty. I thought it was only me who experienced this. I mentioned it to my PCP after my last MRI (brain & cervical) in June 2013. She said that she'd note it… read more

posted 12 months ago

useful?

You should make sure your dr and radiologist know before your next MRI. They may pre medicate you. I get a bad taste in my mouth, like lead taste. Sometimes they will… read more

posted 12 months ago

useful?

@klbc1990, I do not take anything prior. @Cathygr, maybe I need to look into taking something prior. I dread getting MRIs due to the fact that I get so nauseated and… read more

posted 12 months ago

useful? (1)